# SDR ASAA2012111093270

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,956 hours, 7,402 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 2447
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 23,954 hours, 7,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECS DISCRETE FOR RT PACK DOES NOT SHOW OFF WHEN SELECTED OFF.  REPLACED RT FLOW CONTROL VALVE REF MM 21-51-01.  OPS CHECK GOOD, LK CHECK GOOD.
